# SDR AUS20020729

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Loose
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE STANDBY DRIVE SHUTOFF VALVE CONNECTOR LOOSE.
